| Catalog Number |
795231 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their epiq cvx ultrasound system responded poorly when connecting an unspecified probe during a valve replacement procedure.The system was exchanged to complete the procedure.There was no user or patient harm as a result of the issue.Philips has started an investigation, and upon completion, a follow up report will be submitted.